# SDR DALA2024012601196

- Difficulty date: January 24, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 86,866 hours, 40,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PAX DOOR ESCAPE SLIDE GERT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: REMOVAL AND REPLACEMENT OF THE DOOR PROXIMITY SENSORS. ADJUSTED R2 DOOR PROXIMITY SWITCH PER B757 AMM 25-66, DOOR ARMED SLIDE LIGHT OPS TEST NML.
